# SDR AALA20090724TUL33

- Difficulty date: July 24, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 58,865 hours, 20,971 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Gouged
- Location: R1 Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUL - RIGHT NUMBER ONE DOOR HANDLE PAN IS GOUGED.  REMOVED AND REPLACED HANDLE PAN UNDER ESO-90284.
